Osaka Journal of Mathematics

On the limit distributions of decomposable Galton-Watson processes with the Perron-Frobenius root 1

Sadao Sugitani

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 18, Number 1 (1981), 175-224.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200773867

Mathematical Reviews number (MathSciNet)
MR609985

Zentralblatt MATH identifier
0455.60066

Subjects
Primary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)

Citation

Sugitani, Sadao. On the limit distributions of decomposable Galton-Watson processes with the Perron-Frobenius root 1. Osaka J. Math. 18 (1981), no. 1, 175--224. https://projecteuclid.org/euclid.ojm/1200773867


Export citation